MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C100-O20V
Medical Device Problem Codes Material Puncture/Hole (1504); Material Deformation (2976)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Medical records were denied by the distributor; however, medical imaging was received.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix found the graft expansion complaint is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also found reasonable evidence to suggest there was a type ib endoleak of the right common iliac artery (rcia), a type iiib endoleak of the distal main body and an additional endovascular procedure occurred that were not included in the event as initially reported.The type ib endoleak, type iiib endoleak and additional endovascular procedure complaints were discovered during review of the computed tomography (ct) scans dated 14 april 2026 and 17 april 2026.Pre-procedural ct demonstrates an rcia diameter of 24.6 mm at 40 mm distal to the aortic bifurcation, likely resulting in an inadequate distal seal zone and loss of iliac seal.This type of anatomy likely contributed to the type ib endoleak.The irregular luminal structure of the aorta (reported shaggy aorta) could have contributed to the reported events since this is cautionary to product use; however, that could not be conclusively determined.It is unclear whether the dilated proximal extension represents disease progression or there could be an endoleak that was not visible on the available imaging.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was initially treated for a fusiform abdominal aortic aneurysm (aaa) with a shaggy aorta on (b)(6) 2023 with the implant of an afx2 bifurcated stent graft (bsg) and an afx vela suprarenal stent graft that were deployed via right access.The initial procedure was completed without balloon touch-up after angiography confirmed the absence of endoleaks.It was reported that the previously implanted stent graft was expanding.The diameter of the afx vela suprarenal stent graft has gradually expanded since one-year post-procedure, eventually reaching an average of approximately 40 mm.Due to the degree of expansion, there is a possibility that the graft fabric itself may be damaged.Reintervention was completed on (b)(6) 2026 where the physician elected to re-line the graft with a gore (non-endologix) excluder cuff.The final patient status was not provided.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key25166288
Report Number3011063223-2026-00053
Device Sequence Number10643876
Product Code MIH
UDI-Device Identifier00818009013651
UDI-Public(01)00818009013651(17)250726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2025
Device Model NumberA34-34/C100-O20V
Device Lot Number2597507008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT (LOT# 2628721007).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown